# SDR UPS05443692

- Difficulty date: January 7, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :C, STR BS 1120 S-7L CRACKED, M/D BS 1120 STR 7L STRINGER.  REPAIRED CARRIED OUT IAW SRM 53-10-03 FIG 4.
